# SDR MWEA00567

- Difficulty date: July 18, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- Aircraft time: 44,360 hours, 29,722 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 59146171
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD SUPPORT BRACKET MOUNTED ON INTERCOSTAL CRACKED AT STATION 313, INBOARD OF CENTER FLOORBOARD SUPPORT ANGLE.  FABRICATED AND INSTALLED FLOORBOARD SUPPORT BRACKET REPAIR.
